# SDR F3LA200200199

- Difficulty date: July 22, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED A CRACK IN TIE CLIP TO STRINGER AT STATION 540, STRINGER 5R.  MAINTENANCE REMOVED AND REPLACED STRINGER CLIP, IN ACCORDANCE WITH SRM 51-40-02 AND 51-20-01 AND SOPM 20-41-02.
